# SDR SWAA2020042042325

- Difficulty date: March 10, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB HAS A CRACKED #3 STIFFENER AT THE #4 RIB LOWER END; STAB STA.120.3.(VERIFIED BY HFEC PART6; 51-00-00 PROC.23) / REPAIRED RIB PER SRM 55-10-09-2R-4. SEE SUB TASKS AND WIPS FOR DETAILS OF WORK ACCOMPLISHED.
